# SDR FDKA200603050

- Difficulty date: March 25, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 11,750 hours, 11,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE MAIN PASSENGER DOOR IS HARD TO OPEN AND CLOSE.  MAINTENANCE LUBED AND CYCLED THE DOOR NUMEROUS TIMES AND OPS CHECK NORMAL.
